# SDR DALA1139990138

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 60,980 hours, 26,280 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Part number: JD4L031
- Condition: Malfunctioned
- Location: Fa Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THAT SPARKS AND SMOKE WERE COMING  FROM THE 2R SLIDE LIGHT.  MAINTENANCE REMOVED AND REPLACED THE RELAY BEHIND THE 2R FLIGHT ATTENDANT LIGHTING CONTROL PANEL.  ALL CHECKS WELL PER AMM.
